MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Catalog Number AVFM10060
Medical Device Problem Codes Positioning Failure (1158); Difficult to Remove (1528)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent graft placement procedure using covera vascular covered stent.During the procedure covera stent was deployed in a fistula.It was reported that, the stent seemed to fully deploy but allegedly failed to release from the delivery system.It was further reported that the stent was removed forcefully from the patient.Reportedly, the patient experienced pain during removal of device.The procedure was completed using another device.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the delivery system was returned for evaluation with the covered stent completely deployed and missing.There were no signs of damage on the device depicting failure to deploy or difficulty in removing the device from the patient which leads to inconclusive results.There were no indications of manufacturing deficiencies.In this case, it was reported that the lesion was pre-dilated.Based on information available and the evaluation of the returned sample, the investigation is closed with inconclusive results.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.Based on the instructions for use (ifu) material required for a procedure using the covera vascular covered stent are (.) 0.035 inch guidewire of appropriate length (.), introducer sheath with appropriate inner diameter.Regarding preparation the ifu states: "pre-dilate the stenosis with a pta balloon catheter of appropriate length and diameter for the lesion to be treated." the ifu states "carefully remove the delivery system under fluoroscopy while maintaining guidewire access".G3, h6 (component, result, conclusion) section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent graft placement procedure using covera vascular covered stent.During the procedure, covera stent was deployed in a fistula.It was reported that; the stent seemed to fully deploy but allegedly failed to release from the delivery system.It was further reported that the stent was removed forcefully from the patient.Reportedly, the patient experienced pain during removal of device.The procedure was completed using another device.The current status of the patient was unknown.

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23252709
Report Number9681442-2025-00329
Device Sequence Number10236360
Product Code PFV
UDI-Device Identifier00801741106590
UDI-Public(01)00801741106590(17)270123(10)ANKN2825
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAVFM10060
Device Lot NumberANKN2825
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date10/09/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown